# SDR SWAA2021091508930

- Difficulty date: August 19, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLR PANEL 120CF HAS CORROSION ALONG LH. RH AND FWD EDGES / FABRICATED PANEL 120CF IAW B737-800 AMM 25-52-01-201-801 CORROSION OUT OF LIMITS IAW 53-00-53-1A-7 ALLOWABLE DAMAGE
